# SDR IXXA0400079S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Pax
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND AN INTERIM REPAIR ON THE UPPER AFT CORNER OF AFT PASSENGER DOOR STA 1660.000 L-9L TO L-11L.  REPAIR WAS ACCOMPLISHED.  THE INTERIM REPAIR WAS REMOVED IAW DC8 SRM 51-1-21 PG 1, FABRICATED A NEW DOUBLER, TRIPLER AND FILLER IAW DC8 SRM 53-2-0 FIG 18.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-15 PG 1.  INSTALLED FILLER, DOUBELR AND TRIPLER IAW DC8 SRM 53-2-0 FIG 18, DC8 SRM 51-1-21 PG 1 DC8 SRM 51-1-20D PG 9.
